# SDR ASAA2020013172038

- Difficulty date: January 27, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N286VA
- Make and model: Airbus A320-214
- Aircraft serial: 6939
- Aircraft time: 14,185 hours, 4,731 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Stage of operation: TX
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

APU EMERGENCY SHUT DOWN.   GROUNDED - YES.  PERFORMED OPS CHECK IAW AMM 49-00-00 PB 501. NO FAULTS NOTED.
